Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Aug 28, 2015, 2:52 PM CDT for Grundy County, Hardin County, Iowa. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2015, 2:52 PM CDT (19:52 UTC)
- Expired
- Aug 28, 2015, 8:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grundy County, IA, Hardin County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 3:00 PM CDT | HEAVY RAIN 5.24 | Steamboat Rock, IA | EVENT TOTAL RAINFALL AS OF 3PM. |
| Aug 28, 3:35 PM CDT | HEAVY RAIN 5.1 | Wellsburg, IA | EVENT TOTAL THUS FAR. |
| Aug 28, 4:06 PM CDT | FLASH FLOOD | 2 N Wellsburg, IA | WATER OVER THE EASTBOUND ON RAMP TO HIGHWAY 20 FROM T-19 NORTH OF WELLSBURG. REPORTS OF SEVERAL COUNTY ROADS CLOSED DUE TO FLOODING. |
| Aug 28, 4:45 PM CDT | HEAVY RAIN 5 | Eldora, IA | |
| Aug 28, 5:30 PM CDT | HEAVY RAIN 3.2 | Conrad, IA | EVENT TOTAL THUS FAR. REPORTED VIA SOCIAL MEDIA. |
| Aug 28, 6:00 PM CDT | HEAVY RAIN 3.9 | Grundy Center, IA | EVENT TOTAL THUS FAR. REPORTED VIA SOCIAL MEDIA. |
| Aug 28, 7:31 PM CDT | FLOOD | 2 N Wellsburg, IA | EASTBOUND ENTRANCE RAMP TO US 20 AT EXIT 187...CO RD T19...CLOSED DUE TO FLOODING. |
| Aug 28, 7:45 PM CDT | HEAVY RAIN 5.4 | Eldora, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759
WGUS53 KDMX 281952
FFWDMX
IAC075-083-290145-
/O.NEW.KDMX.FF.W.0032.150828T1952Z-150829T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
252 PM CDT FRI AUG 28 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HARDIN COUNTY IN CENTRAL IOWA...
GRUNDY COUNTY IN CENTRAL IOWA...
* UNTIL 845 PM CDT
* AT 251 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO THREE TO FOUR INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELDORA...GRUNDY CENTER...REINBECK...DIKE...CONRAD...WELLSBURG...
UNION...STEAMBOAT ROCK...HOLLAND...NEW PROVIDENCE...STOUT...
BEAMAN...WHITTEN...MORRISON...OWASA...ELDORA MUNICIPAL AIRPORT AND
PINE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4230 9277 4221 9277 4221 9323 4247 9321
4256 9264 4256 9256 4247 9255 4247 9254
4240 9253 4230 9253
$$
PODRAZIK2 follow-up statements
121
WGUS73 KDMX 282111
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
411 PM CDT FRI AUG 28 2015
IAC075-083-290145-
/O.CON.KDMX.FF.W.0032.000000T0000Z-150829T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN IA-GRUNDY IA-
411 PM CDT FRI AUG 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
EASTERN HARDIN AND GRUNDY COUNTIES...
AT 406 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HEAVY RAIN IN
WELLSBURG OF OVER 5 INCHES HAVE FALLEN. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY. AT 406 PM...GRUNDY COUNTY SHERIFF REPORTED WATER
OVER THE ONRAMP FROM T 19 ONTO HIGHWAY 20 EASTBOUND AND SEVERAL
COUNTY ROADS HAVE BEEN CLOSED DUE TO FLOODING NORTH AND EAST OF
WELLSBURG.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELDORA...GRUNDY CENTER...REINBECK...DIKE...CONRAD...WELLSBURG...
UNION...STEAMBOAT ROCK...HOLLAND...NEW PROVIDENCE...STOUT...BEAMAN...
WHITTEN...MORRISON...OWASA...ELDORA MUNICIPAL AIRPORT AND PINE LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4230 9277 4221 9277 4221 9323 4247 9321
4256 9264 4256 9256 4247 9255 4247 9254
4240 9253 4230 9253
$$
PODRAZIK824
WGUS73 KDMX 290047
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT FRI AUG 28 2015
IAC075-083-290145-
/O.CON.KDMX.FF.W.0032.000000T0000Z-150829T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN IA-GRUNDY IA-
747 PM CDT FRI AUG 28 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
EASTERN HARDIN AND GRUNDY COUNTIES...
AT 742 PM CDT...MULTIPLE ROADS REMAINED CLOSED DUE TO FLASH FLOODING
ACROSS THE WARNED AREA AFTER 5 TO 6 INCHES OF RAIN FELL THIS
AFTERNOON. THIS INCLUDES THE EASTBOUND ENTRANCE RAMP OF HIGHWAY 20
NEAR WELLSBURG.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELDORA...GRUNDY CENTER...REINBECK...DIKE...CONRAD...WELLSBURG...
UNION...STEAMBOAT ROCK...HOLLAND...NEW PROVIDENCE...STOUT...BEAMAN...
WHITTEN...MORRISON...OWASA...ELDORA MUNICIPAL AIRPORT AND PINE LAKE
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4230 9277 4221 9277 4221 9323 4247 9321
4256 9264 4256 9256 4247 9255 4247 9254
4240 9253 4230 9253
$$
SKOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 1:07 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 28, 1:07 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 107 PM CDT FRI AUG 28 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TODAY/... ISSUED AT 330 AM CDT FRI AUG 28 2015 PRECIP TRENDS WILL BE THE STRAIGHT FORWARD FORECAST ISSUE TODAY WITH SOME TEMP REBOUND CONCERNS AS WELL. UPPER LEVEL FLOW WILL CONTINUE TO AMPLIFY TODAY WITH PASSAGE OF MID LEVEL WAVE THROUGH THE MO VALLEY. BOTH KINEMATIC AND THERMODYNAMIC FORCING ARE STRONGLY NOTED WITH SOME RIGHT ENTRANCE REGION SUPPORT FROM WI/MI SPEED MAX AND DPVA AHEAD OF ERN NE SHORT WAVE MECHANICALLY. FAIRLY DECENT BAROCLINIC ZONE IS ALSO NOTED ON 305K ISENT SURFACE WITH NAM DEPICTING OVER 100 MB OF LIFT ACROSS IA BY 12Z WITH 40-50KTS OF FLOW. THIS RESULTS IN VERY STRONG MOISTURE TRANSPORT AND ASSOCIATED CONVERGENCE ZONES...WHICH MOVE SLOWLY ACROSS IA REACHING NERN SECTIONS BY EARLY AFTERNOON. ALTHOUGH THE FORCING IS STRONG WITH PWATS AND WARM CLOUD DEPTHS SEASONALLY HIGH SUGGESTING HIGH RAINFALL EFFICIENCY...THE LACK OF INSTABILITY WILL HOLD THINGS BACK SOMEWHAT WITH CONVECTION ONLY EMBEDDED WITHIN LARGER STRATIFORM AREA. RAINFALL AMOUNTS WILL STILL EXCEED AN INCH IN MANY LOCATIONS HOWEVER WITH POSSIBLY OVER TWO INCHES IN THE CENTRAL AND ERN I80 TO HIGHWAY 20 ZONES. AGREE WITH WPC QPF ASSESSMENT FAVORING THIS FARTHER SOUTH MAX AXIS. DO NOT FEEL RAINFALL RATES WILL BE SUFFICIENT TO JUSTIFY ANY HEADLINES AT THIS POINT HOWEVER. TEMP REBOUND WILL BE SOMEWHAT OF A MINOR CONCERN. SOUNDINGS SUGGEST THERE MAY BE A LITTLE MIXING BOOST IN THE WARM SECTOR FOR S CENTRAL AND SERN SECTIONS BY AFTERNOON BEHIND THE MAIN PRECIP SHIELD...WHICH MAY ALSO REDEVELOP SOME SHOWERS OR ISOLD STORMS...BUT CLOUDS AND PRECIP SHOULD OFFSET TOO MUCH OF A REBOUND SO STAYED CLOSER TO WARMER MOS RATHER THAN WHAT SOME RAW TEMPS SUGGEST. ACROSS THE NORTH...CLOUDS PRECIP AND AN UNFAVORABLE MORE ELY WIND SHOULD KEEP ANY REBOUND TO A MINIMUM. HOWEVER SHEAR MOISTURE ADDITION FROM PRECIP AND TRANSPORT SHOULD NUDGE THINGS UP SEVERAL DEGREES DURING THE HEATING OF THE DAY. .LONG TERM /TONIGHT THROUGH THURSDAY/... ISSUED AT 330 AM CDT FRI AUG 28 2015 FOCUS IS MAINLY ON TEMPERATURES THROUGHOUT THE PERIOD...AND POPS TONIGHT. SFC LOW ASSOCIATED WITH THE STRONG SHORTWAVE TROUGH DROPPING THROUGH THE REGION TODAY INTO TONIGHT...WILL BE CENTERED NEAR DES MOINES BY 00Z THIS EVENING. MUCH OF THE PRECIP EXPECTED TO BE ON THE WARM SIDE OF THE LOW AND THUS AS THE SFC TROUGH AXIS SHOVES EASTWARD THROUGH THE CWA TONIGHT...EXPECT PRECIP CHANCES TO DIMINISH. HIGHER LOW LEVEL MOISTURE NOTED WITH THE MODELS SO DO EXPECT AN AREA OF LINGERING LOW STRATUS ACROSS MUCH OF THE CWA INTO EARLY SATURDAY WITH THE CLOUD DECK SLOWLY ERODING/PUSHING ESE THROUGH THE DAY. WITH ALL THE RESIDUAL MOISTURE AROUND AFTER THE RAIN...SOME CLEARING POSSIBLE ACROSS THE FAR WEST TONIGHT...AND LIGHTER WINDS SETTING IN COULD SEE SOME FOG DEVELOPMENT. PREVIOUS GRIDS HAD IT MENTIONED ACROSS THE WESTERN THIRD OF THE CWA...SO STUCK WITH THAT AREAL COVERAGE BUT DID EXTEND THE MENTION INTO SATURDAY MORNING. OTHERWISE LARGE UPPER RIDGE ACROSS THE CENTRAL US TO AMPLIFY INTO BUILD EASTWARD INTO NEXT WEEK. THIS WILL BRING WARMING AS THE THERMAL RIDGE BUILDS INTO THE AREA AND MAINLY DRY CONDITIONS. MODELS TRY TO BRING A FEW IMPULSES MOVING THROUGH THE RIDGE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT...AND MAY SEE AN ISOLATED SHOWER/THUNDERSTORM. BETTER CHANCES TO THE NORTH AND WEST. THEREFORE DID KEEP MUCH OF THE PERIOD DRY WITH JUST SOME SLIGHT CHANCE POPS ACROSS THE FAR NORTHWEST TUESDAY NIGHT. H85 TEMPS COOLER TO BEGIN THE PERIOD IN THE TEENS CELSIUS WITH LINGERING CLOUD COVER INTO SATURDAY ESPECIALLY ACROSS THE EAST. THEREFORE KEPT TEMPS A BIT COOLER IN THE MID TO UPPER 70S. AS THE WARMER AIRMASS BUILDS INTO THE REGION AND H85 TEMPS EXPECTED TO PUSH INTO THE LOW TO MID 20S CELSIUS TOWARD MID/LATE WEEK HAVE HIGHS WARMING INTO THE MID TO UPPER 80S AND LOWS IN THE 60S. DEWPOINTS ALSO EXPECTED TO INCREASE BACK INTO THE MID TO UPPER 60S TOWARD NEXT WEEK MAKING THINGS FEEL A BIT MORE HUMID. && .AVIATION...28/18Z ISSUED AT 105 PM CDT FRI AUG 28 2015 IFR TO MVFR STRATUS WILL PERSIST THROUGH THE AFTERNOON AND INTO THE OVERNIGHT HOURS. MCW/ALO HAVE THE BEST SHOT OF IFR VIS WRT TO HEAVY RAIN THIS AFTERNOON. OTHERWISE...EXPECTING FOG/STRATUS TO CONTINUE OVERNIGHT INTO SATURDAY MORNING AND HAVE MENTION OF IFR CONDITIONS PAST 06Z SATURDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...BEERENDS AVIATION...PODRAZIK
Hazardous weather outlook, Aug 28, 5:30 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 530 AM CDT FRI AUG 28 2015 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-291000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 530 AM CDT FRI AUG 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS EXPECTED TODAY INTO TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB
In the hours before
Local storm report, Aug 28, 1:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
147 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLOOD 3 WSW STANHOPE 42.27N 93.86W
08/28/2015 HAMILTON IA LAW ENFORCEMENT
HAMILITON COUNTY LAW ENFORCEMENT REPORTS
ROAD CLOSURES DUE TO HEAVY RAIN AND FLOODING
ALONG HWY 175 FROM STRATFORD TO STANHOPE.
ONE RETIREMENT HOME EVACUATED DUE TO HIGH
WATER.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:04 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
204 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HEAVY RAIN ELDORA 42.36N 93.10W
08/28/2015 M3.50 INCH HARDIN IA PUBLIC
REPORT VIA SOCIAL MEDIA
0153 PM HEAVY RAIN STORY CITY 42.19N 93.60W
08/28/2015 M4.25 INCH STORY IA PUBLIC
RAINFALL TOTAL SINCE THIS MORNING. REPORT
VIA SOCIAL MEDIA.
1245 PM HEAVY RAIN DAYTON 42.26N 94.07W
08/28/2015 E7.50 INCH WEBSTER IA PUBLIC
RAIN GAUGE OVERFLOWED AT 7.5 INCHES. REPORT
VIA SOCIAL MEDIA.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
207 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN BOXHOLM 42.17N 94.11W
08/28/2015 M4.50 INCH BOONE IA PUBLIC
REPORT VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
215 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FLOOD KAMRAR 42.39N 93.73W
08/28/2015 HAMILTON IA LAW ENFORCEMENT
WEBSTER COUNTY SHERIFF REPORTED ROADS NEAR
KAMRAR WITH WATER OVER ROADWAYS.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FLOOD JEWELL 42.31N 93.64W
08/28/2015 HAMILTON IA LAW ENFORCEMENT
WEBSTER COUNTY SHERIFF REPORTED WATER OVER
HWY 69 AT JEWELL.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Aug 28, 2:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
227 PM CDT FRI AUG 28 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN JEWELL 42.31N 93.64W
08/28/2015 M5.06 INCH HAMILTON IA PUBLIC
REPORT VIA SOCIAL MEDIA
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 12:32 PM CDT | Flash Flood Warning | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 6 hr |
| Aug 28, 3:01 PM CDT | River Flood Warning | DMX | Story | 61 hr |
| Aug 28, 3:01 PM CDT | River Flood Warning | DMX | Polk, Story | 64 hr |
| Aug 28, 3:15 PM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Aug 28, 6:31 PM CDT | Areal Flood Warning | DMX | Boone, Greene, Hamilton, Hardin, Story, Webster | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.